MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER
Catalog Number NIC71132U
Medical Device Problem Codes Retraction Problem (1536); Stretched (1601); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b: procode is nry/qjp section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a thrombectomy procedure, a 132cm cereglide 71 catheter (product code: nic71132u, lot number: 31684675) would not go back into the guide catheter after the first pass.There was no patient injury reported.Additional event information received on 13-mar-2026 indicated that the concomitant device was intact.The resistance did occur when pushing it through the guide catheter, but no damage was seen on the guide catheter.The cereglide catheter did appear stretched/kinked.The catheter was pulled out once resistance was felt.No intervention was required.The procedure was completed by opening another cereglide and the procedure continued.There was no allegation of patient injury due to an alleged product issue.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile 132cm cereglide 71 catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and one kink was found at 52 cm from the proximal end of the catheter.Additionally, one compress was found from 8.5 cm to 10 cm at the distal tip of the catheter.No additional damage was found.The damages areas were inspected under magnification, and no further damage on the shaft jacket were identified.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.Although a functional test could not be performed due to the damage found on the catheter, the customer complaint is confirmed.The damage found in the returned catheter appeared to be the translation of the difficulty while maneuvering the device.Factors not described in the information provided, such as operator¿s technique, may have contributed to the issue encountered.With the information available, a conclusive cause cannot be determined, however, given the broad sequence of events, there is no indication that the issue reported in the complaint is related to a manufacturing issue.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damage such as catheter stretching and kinking from leaving the facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use contain the following precaution: ¿ exercise care in handling the intermediate catheter to reduce the chance of accidental damage.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24628322
Report Number3007628272-2026-00024
Device Sequence Number18441919
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(17)280531(10)31684675
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132U
Device Lot Number31684675
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/01/2026
04/09/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/02/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown